# SDR 95ZZZX258

- Difficulty date: January 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6862Q
- Make and model: Cessna 550
- Aircraft serial: 5500265
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transmitter
- Part number: 99121782
- Condition: Failed
- Location: Lt Eng Oil
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE LOW OIL PRESSURE TRANSMITTER FAILED WHILE EN ROUTE.  REPLACED TRANSMITTER.  RETURNED TO SERVICE.
